# SDR CALA2014081591992

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 41,473 hours, 17,976 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES NOTED 7 INCHES BELOW R1 DOOR CUT OUT 10 INCHES & 16 INCHES OF BUTT SPLICE AT FRAME 20.  BLEND MEASURES 1.5 INCHES X 1 INCHES .091 IS LOWEST REMAINING SPOT.
